# SDR UALA2012021300854

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 63,620 hours, 11,226 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 940510
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ANTI-ICE VALVE INOP.   INSTALLED NEW NR 2 ENG ANTI-ICE VALVE PER MM AND ACCOMPLISHED ENGINE RUNNING TEST ON MAT PER MM.  CHECKS GOOD.
